# SDR CVGA20180905001

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N70TH
- Make and model: Cessna 560XL
- Aircraft serial: 5605007
- Aircraft time: 6,297 hours, 4,872 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT AT FL430, ANTI-SKID INOP LIGHT APPEARS ON ANNUNCIATOR PANEL. COMPLIED WITH EMER/ABNORMAL CHECKLIST. DIVERTED AND LANDING SAFELY. CLEANED CORROSION FROM CONNECTOR ON RT MLG ACTUATOR AND PERFORMED OPERATIONAL CHECK OF ANTI SKID SYSTEM IAW AMM 32-42-00. NO DEFECTS NOTED.
